MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2019.03.046

Медицинская библиотека · The American journal of emergency medicine · 2019

Angiotensin converting enzyme inhibitor intoxication: Naloxone to the rescue? Naloxone for ACE inhibitor intoxication.

Robert Martine, De Bels David, Chaumont Martin, Honoré Patrick M, Gottignies Philippe

Клинический случайСтатьяПеревод в очереди

Аннотация

We report here the case of a patient with perindopril intoxication inducing severe bradycardia together with a profound hypotension. Initiation of a naloxone infusion completely resolved those symptoms. As a consequence, we could recommend as a first step the use of naloxone in order to prevent the use of more invasive therapeutic tools.

Для цитирования: Robert Martine, De Bels David, Chaumont Martin, Honoré Patrick M, Gottignies Philippe. Angiotensin converting enzyme inhibitor intoxication: Naloxone to the rescue? Naloxone for ACE inhibitor intoxication.. The American journal of emergency medicine. 2019. DOI: 10.1016/j.ajem.2019.03.046.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.